# SDR B4MR98008

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF RYAN EO RN 727-53-28, FOUND FS 950E NR 2 LWR CARGO FWD FRAME LWR CORNER HAS CORROSION UNDER LWR DOOR STOP.  CORROSION REMOVED IAW B727 SRM 51-10-6.  ULTRASONIC THICKNESS CHECK - INITIAL THICKNESS READINGS MINIMUM NOMINAL THICKNESS .028 TO .056 MAX NOMINAL THICKNESS .074 FRAME WEB AREA.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 MADE REPAIR DOUBLER IAW SB 727-53A0199 AND AIA EOR B2-05613.  INSTALLED REPAIR IAW SB 727-53A0199.  NON-ROUTINE TASK CARD NUMBER 14963.
